Alert archive / Oregon / Freeze Warnings in 2011

Freeze Warning 8, NWS Medford, OR

February 26, 2011Coos County, Curry County, Douglas County, Oregon

NWS Medford, OR issued this freeze warning at Feb 26, 2011, 2:55 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Feb 26, 2011, 10:00 PM PST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2011, 2:55 PM PST (22:55 UTC)
In effect from
Feb 26, 2011, 10:00 PM PST
Expired
Feb 27, 2011, 9:00 AM PST
In force
11 hr
Issued by
NWS Medford, OR

Counties Coos County, OR, Curry County, OR, Douglas County, OR

The radar

The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 12:00Z, 10.9 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 12:00Z on 2011-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 12:00Z on 2011-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -48 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
82 kt
0-1 km storm-relative helicity
-48 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

490 
WWUS76 KMFR 262255
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
255 PM PST SAT FEB 26 2011

ORZ021-022-270700-
/O.UPG.KMFR.FZ.A.0005.110227T0600Z-110227T1500Z/
/O.NEW.KMFR.FZ.W.0008.110227T0600Z-110227T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
255 PM PST SAT FEB 26 2011

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
SUNDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SATURDAY.

* TEMPERATURE: LOWS SUNDAY MORNING WILL RANGE FROM THE UPPER 20S 
  TO LOWER 30S. 

* IMPACTS: EXPOSED PLUMBING AND IRRIGATION LINES NOT PROPERLY 
  PROTECTED MAY BURST. SENSITIVE VEGETATION MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ024-026-270700-
/O.NEW.KMFR.HZ.W.0002.110227T0600Z-110227T1700Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
255 PM PST SAT FEB 26 2011

...HARD FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
PST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
SUNDAY. 

* TEMPERATURE: TEMPERATURES WILL DIP TO BELOW FREEZING THIS
  EVENING...AND LOWS WILL FALL TO NEAR 20 BY SUNRISE SUNDAY.

* IMPACTS: EXPOSED PLUMBING AND IRRIGATION LINES NOT PROPERLY 
  PROTECTED MAY BURST. SENSITIVE VEGETATION SUCH AS PEACH TREES 
  MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

STAVISH
3 follow-up statements
282 
WWUS76 KMFR 270705
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1105 PM PST SAT FEB 26 2011

ORZ024-026-271515-
/O.CON.KMFR.HZ.W.0002.000000T0000Z-110227T1700Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
1105 PM PST SAT FEB 26 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

* TEMPERATURE: TEMPERATURES WILL FALL TO NEAR 20 BY SUNRISE
  SUNDAY.

* IMPACTS: EXPOSED PLUMBING AND IRRIGATION LINES NOT PROPERLY 
  PROTECTED MAY BURST. SENSITIVE VEGETATION SUCH AS PEACH TREES 
  MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

ORZ021-022-271515-
/O.CON.KMFR.FZ.W.0008.000000T0000Z-110227T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1105 PM PST SAT FEB 26 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST SUNDAY. 

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST SATURDAY.

* TEMPERATURE: LOWS SUNDAY MORNING WILL RANGE FROM THE UPPER 20S 
  TO LOWER 30S. 

* IMPACTS: EXPOSED PLUMBING AND IRRIGATION LINES NOT PROPERLY 
  PROTECTED MAY BURST. SENSITIVE VEGETATION MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

SPILDE
842 
WWUS76 KMFR 271147
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
347 AM PST SUN FEB 27 2011

ORZ024-026-271700-
/O.CON.KMFR.HZ.W.0002.000000T0000Z-110227T1700Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
347 AM PST SUN FEB 27 2011

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING...

A HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS
MORNING.

* TEMPERATURE: WHERE LOW CLOUDS HAVE BROKEN EARLY THIS
  MORNING...TEMPERATURES WILL FALL TO NEAR 20 DEGREES...BUT WHERE
  CLOUD COVER PERSISTS...TEMPERATURES WILL ONLY REACH THE MID TO
  UPPER 20S.

* IMPACTS: EXPOSED PLUMBING AND IRRIGATION LINES NOT PROPERLY 
  PROTECTED MAY BURST. SENSITIVE VEGETATION SUCH AS PEACH TREES 
  MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

ORZ021-022-271700-
/O.CON.KMFR.FZ.W.0008.000000T0000Z-110227T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
347 AM PST SUN FEB 27 2011

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING.

* TEMPERATURE: LOWS THIS MORNING WILL RANGE FROM THE UPPER 20S TO
  LOWER 30S.

* IMPACTS: EXPOSED PLUMBING AND IRRIGATION LINES NOT PROPERLY 
  PROTECTED MAY BURST. SENSITIVE VEGETATION MAY BE DAMAGED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

&&

$$

ORZ030-031-272000-
/O.NEW.KMFR.HW.A.0003.110228T0900Z-110301T0300Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
347 AM PST SUN FEB 27 2011

...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH MONDAY
EVENING. 

* TIMING: STRONG SOUTH WINDS WILL DEVELOP LATE TONIGHT AND
  CONTINUE THROUGH MONDAY EVENING.

* WINDS: SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS OF 60
  TO 65 MPH ARE EXPECTED.

* IMPACTS: THE STRONGEST WINDS WILL BE ALONG OREGON HIGHWAY 31
  FROM PAISLEY TO SUMMER LAKE AND SILVER LAKE...AND ALONG HIGHWAY
  395 NEAR VALLEY FALLS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

SPILDE
823 
WWUS76 KMFR 271632
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
832 AM PST SUN FEB 27 2011

ORZ024-026-271745-
/O.EXP.KMFR.HZ.W.0002.000000T0000Z-110227T1700Z/
EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-JACKSON COUNTY-
INCLUDING THE CITIES OF...GRANTS PASS...MEDFORD...ASHLAND
832 AM PST SUN FEB 27 2011

...HARD FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

THE HARD FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. 

TEMPERATURES HAVE WARMED ABOVE 20 DEGREES IN ALL LOCATIONS.

$$

ORZ021-022-271745-
/O.EXP.KMFR.FZ.W.0008.000000T0000Z-110227T1700Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
832 AM PST SUN FEB 27 2011

...FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING...

THE FREEZE WARNING WILL EXPIRE AT 9 AM PST THIS MORNING. 

TEMPERATURES HAVE WARMED ABOVE FREEZING IN ALL LOCATIONS.

$$

ORZ030-031-280045-
/O.CON.KMFR.HW.A.0003.110228T0900Z-110301T0300Z/
NORTHERN AND EASTERN KLAMATH COUNTY AND WESTERN LAKE COUNTY-
CENTRAL AND EASTERN LAKE COUNTY-
832 AM PST SUN FEB 27 2011

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY EVENING...

A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
MONDAY EVENING. 

* TIMING: STRONG SOUTH WINDS WILL DEVELOP LATE TONIGHT AND 
  CONTINUE THROUGH MONDAY EVENING. 

* WINDS: SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS OF 
  60 TO 65 MPH ARE EXPECTED. 

* IMPACTS: THE STRONGEST WINDS WILL BE ALONG OREGON HIGHWAY 31 
  FROM PAISLEY TO SUMMER LAKE AND SILVER LAKE...AND ALONG 
  HIGHWAY 395 NEAR VALLEY FALLS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS
HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF
58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST
FORECASTS.

&&

$$

SK

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this freeze warning went out at Feb 26, 2:50 PM PST, 5 minutes earlier.

Area forecast discussion, Feb 26, 2:50 PM PST, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
250 PM PST SAT FEB 26 2011

.SYNOPSIS...ANOTHER COLD NIGHT IS ON TAP FOR THE REGION TONIGHT
UNDER WEAK HIGH PRESSURE. RAIN CHANCES INCREASE SUNDAY AFTERNOON
AND NIGHT WEST OF THE CASCADES AND MAINLY TOWARD THE COAST AS
STRONG LOW PRESSURE DROPS INTO THE NORTHEAST PACIFIC FROM CANADA
AND BEGINS TO USHER IN ANOTHER COLD FRONT TO THE REGION. THE FRONT
WILL ONLY PROGRESS PARTIALLY SOUTHWARD INTO MONDAY AS A STRONG
WESTERLY JET PUSHES INTO NORTHERN OREGON WITH RAIN AND SNOW
AFFECTING MORE AREAS. THE FRONT LIFTS NORTH TUESDAY THROUGH
WEDNESDAY AS STRONG LOW PRESSURE MOVES SOUTH TO NORTH THROUGH THE
OFFSHORE WATERS WITH INCREASING SOUTH WINDS. WINDS COULD BE VERY
STRONG WINDS AT THE COAST. ACTIVE ONSHORE FLOW WILL CONTINUE
THROUGH NEXT WEEKEND.

&&

.SHORT TERM...HIGH PRESSURE IS PROGRESSING FROM NORTH TO SOUTH
ACROSS THE AREA THIS AFTERNOON WITH AMPLE HIGH CLOUD COVER.
TEMPERATURES HAVE YET TO BEAT 40 ACROSS THE WEST SOME AREAS ARE
STILL IN THE TEENS AS OF 2 PM EAST OF THE CASCADES. THIS MEANS
ANOTHER VERY COLD NIGHT IS ON TAP AS SKIES THIN OUT LATER. HAVE
UPGRADED THE COASTAL FREEZE WATCH TO A WARNING TONIGHT...AND HAVE
TAGGED ON THE ROGUE AND ILLINOIS VALLEYS. MIN TEMPERATURES OF 25
TO 32 WILL BE COMMON IN THE COASTAL AREAS...WITH READINGS FALLING
TO NEAR 20 IN THE ROGUE AND ILLINOIS VALLEYS. EAST OF THE
CASCADES...WE WILL SEE MANY AREAS DIP TO ZERO AGAIN WITH SOME
NEGATIVE NUMBERS. IT WON'T BE AS COLD AS LAST NIGHT HOWEVER.

WARM AIR ADVECTION WILL BRING RAIN CHANCES TO THE COAST AND SOME
WESTERN AREAS SUNDAY AS LOW PRESSURE DIGS THROUGH THE NORTHEAST
PACIFIC AND SENDS A STRONG WESTERLY JETSTREAM INTO NORTHERN
OREGON. THE ASSOCIATED COLD FRONT WILL SETTLE SOUTHWARD INTO
PORTIONS OF SOUTHWEST OREGON THROUGH MONDAY MORNING...BUT THE
FRONT WILL THEN STALL AND START LIFTING BACK NORTHWARD. SOUTH
COASTAL GALES ARE LIKELY IN THIS PERIOD NORTH OF CAPE BLANCO AND
GALE WATCHES HAVE BEEN POSTED.

RAIN AND SNOW WILL CONTINUE TO AFFECT MUCH OF THE CASCADES AND
WEST MONDAY AFTERNOON AND NIGHT. THE HEAVIEST PRECIP WILL OCCUR
ACROSS THE COAST AND UMPQUA. SNOW LEVELS ARE STILL GOING TO BE
SOMEWHAT LOW SO WE NEED TO MONITOR THIS PERIOD FOR POTENTIAL SNOW
IMPACTS ACROSS COOS...DOUGLAS...AND JOSEPHINE COUNTIES.

INTO TUESDAY...THERE SHOULD BE A SLIGHT DECREASING TREND IN PRECIP...
ESPECIALLY IN AREAS FAVORING DRIER WEATHER IN SOUTH FLOW. A STRONG
SURFACE LOW IS PROGGED TO DEVELOP AND LIFT NORTH TO AROUND
40N/130W BY LATE TUESDAY AFTERNOON OR EVENING. THIS IS A GFS-ECMWF
COMPROMISE SOLUTION...WHICH IS RADICALLY DIFFERENT THAN SOME
OTHERS...SO CONFIDENCE IS MARGINAL HERE. THIS SYSTEM MAY REQUIRE
HIGH WIND WATCHES FOR THE COAST AND POSSIBLE ADVISORIES INLAND IF
THINGS DEVELOP. PRECIP WILL LIKELY INCREASE ACROSS THE SOUTHWEST
AREAS AS THIS SYSTEM PASSES NORTH TUESDAY NIGHT THROUGH WEDNESDAY
MORNING. STAVISH

.LONG TERM...THERE REMAINS WIDE SPREAD AMONGST THE DETAILS OF THE
MODEL FORECASTS IN THE EXTENDED BUT THERE IS GENERAL AGREEMENT IN A
MEAN TROUGH HOLDING OVER THE GULFAK AND NE PACIFIC. HAVE LEANED
TOWARD THE EC GIVEN ITS MARGINALLY BETTER CONSISTENCY. THE POSITION
OF THE MEAN TROUGH WILL BE SUCH THAT MOIST W-SW FLOW WILL DOMINATE
THE WEATHER ALONG THE PACIFIC COAST DURING THE PERIOD. THIS MEANS
NEAR NORMAL TEMPS AND LIKELY ABOVE NORMAL PRECIPITATION.
DISTURBANCES WILL CERTAINLY ROTATE AROUND THE MEAN TROUGH AND ACROSS
THE PACNW WHICH WILL ENHANCE PRECIPITATION, BUT TIMING ANY
PARTICULAR WAVES AT THAT RANGE WILL LIKELY PROVE FUTILE. THUS WILL
KEEP POPS AT OR ABOVE CLIMO THROUGHOUT WITH THE HIGHEST POPS FROM
THE CASCADES/SISKIYOUS WESTWARD. THAT SAID, BOTH THE GFS AND EC SHOW
A PARTICULARLY JUICY SYSTEM COMING INTO THE COAST NEXT SAT WHICH
BEARS SOME WATCHING. -WRIGHT

&&

.AVIATION...VFR WEATHER IS ON TAP AS MID AND HIGH CLOUDS SPREAD
OVER THE REGION NORTH TO SOUTH. AREAS MVFR CIGS ARE THEN EXPECTED
TO FORM ACROSS THE COAST INCLUDING OTH SUNDAY MORNING THROUGH
EARLY AFTERNOON. THESE CIGS ARE ALSO POSSIBLE INTO PORTIONS OF
DOUGLAS COUNTY INCLUDING ROSEBURG.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM PST SUNDAY FOR
     ORZ021-022.
     HARD FREEZE WARNING FROM 10 PM THIS EVENING TO 9 AM PST SUNDAY
     FOR ORZ024-026.

CA...NONE.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 4 PM SUNDAY TO 4 PM PST
     MONDAY FOR PZZ356-376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FROM 10 AM SUNDAY TO 10
     PM PST MONDAY FOR PZZ356-376.
     GALE WATCH FROM SUNDAY AFTERNOON THROUGH MONDAY MORNING FOR
     PZZ350-370.
     HAZARDOUS SEAS WATCH FROM SUNDAY MORNING THROUGH MONDAY EVENING
     FOR PZZ350-370.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 PM PST THIS EVENING FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 10 PM PST THIS
     EVENING FOR PZZ376.
Hazardous weather outlook, Feb 26, 3:21 AM PST, 11 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
321 AM PST SAT FEB 26 2011

ORZ021-022-262300-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
321 AM PST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

HARD FREEZE WARNING IN EFFECT UNTIL 8 AM PST. SEE FREEZE WARNING
FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

FREEZE WATCH IN EFFECT THROUGH SUNDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ023-024-026-262300-
CENTRAL DOUGLAS COUNTY-EASTERN CURRY COUNTY AND JOSEPHINE COUNTY-
JACKSON COUNTY-
321 AM PST SAT FEB 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TODAY AND TONIGHT

HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST. SEE FREEZE
WARNING FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

GLASER

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 3:01 AM PSTFreeze WatchMFRCoos, Curry, Douglas12 hr
Feb 26, 2:26 PM PSTGale WatchMFR14 hr
Feb 26, 2:26 PM PSTHazardous Seas WatchMFR14 hr
Feb 26, 2:26 PM PSTSmall Craft Advisory for WindsMFR32 hr
Feb 26, 2:26 PM PSTSmall Craft Advisory for Hazardous SeasMFR32 hr
Feb 26, 2:55 PM PSTHard Freeze WarningMFRCurry, Jackson, Josephine18 hr

Nearby

Freeze Warnings in Oregon, 2011Every freeze warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.